# SDR SWAA2022012662495

- Difficulty date: January 19, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 ; EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 ARE INOP / [01] PARTIAL UPDATE TO STEP 1; [02] REPLACED M1668 BATTERY AND PERFORMED SATISFACTORY TEST OF REPLACEMENT BATTERY PER AMM 33-51-06-960-805 TO STEP 4.D(6)(C); NO DEFECTS NOTED.; [03] VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED IT IS OK TO RE-INSTALL L/H #17 RETURN AIR GRILL IAW AMM 05-41-02.; [04] PARTIAL UPDATE TO STEP 1; [05] VERIFIED ACCOMPLISHMENT OF STEP 1. FAULT TTG8Q00ACZ71 IS COMPLETE.
